MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "swg deformed".Additional information received clarified "the issue appears to be that the catheter was deformed (flattened) rather than swg." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned an opened psi kit for analysis including a sheath assembly, dilator, introducer needle , stopcock, gauze, arrow raulerson syringe, cath-guard, transduction probe, and three dust caps.Visual analysis revealed a kink on the sheath body marked with black marker.No signs of use in the form of biological material were observed.The kink in the sheath body was located 27 mm from the juncture hub.The overall length of the sheath body measured 99 mm which is within the specification limits of 97 mm - 103 mm per sheath assembly product drawing.The outer diameter of the sheath body measured 4.60 mm which is within the specification limits of 4.59 mm - 4.71 mm per the sheath body extrusion product drawing.The master kit for this product was reviewed as a part of this investigation.The distal end of the guidewire advancer assembly is placed over the sheath body during packaging.The returned sheath and guidewire assembly were placed inside the tray according to the master kit.The location where the advancer is in contact with the sheath corresponds to the location of the kink.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged".The customer report of a damaged sheath was confirmed by investigation of the returned sample.Visual analysis confirmed that the location of the kink corresponds to where the sheath is in contact with the guidewire advancer assembly in the packaging.Despite the damage, the sheath passed all relevant dimensional requirements.Based on the damage, packaging design likely caused or contributed to this defect.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24294636
Report Number3006425876-2026-00232
Device Sequence Number10382310
Product Code DYB
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)240208(17)281028(10)71F24A1898(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSI-11142
Device Lot Number71F24A1898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown